Stability of the feller property for non-local operators under bounded perturbations

Yuichi Shiozawa, Toshihiro Uemura

Research output: Contribution to journalArticle

Abstract

It is known that the Feller property of a semigroup is stable under a bounded perturbation of the infinitesimal generator. Applying this, we derive the Feller property for a class of integro-differential operators including symmetric stable-like processes.

Original languageEnglish
Pages (from-to)155-172
Number of pages18
JournalGlasnik Matematicki
Volume45
Issue number1
DOIs
Publication statusPublished - May 2010

Fingerprint

Integro-differential Operators
Perturbation
Infinitesimal Generator
Operator
Semigroup
Class

Keywords

  • Feller semigroup
  • Integro-differential operator
  • Stable-like process
  • Symmetric dirichlet form of jump-type

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stability of the feller property for non-local operators under bounded perturbations. / Shiozawa, Yuichi; Uemura, Toshihiro.

In: Glasnik Matematicki, Vol. 45, No. 1, 05.2010, p. 155-172.

Research output: Contribution to journalArticle

Shiozawa, Yuichi ; Uemura, Toshihiro. / Stability of the feller property for non-local operators under bounded perturbations. In: Glasnik Matematicki. 2010 ; Vol. 45, No. 1. pp. 155-172.
@article{70311aed22084325a113c5a6014fdc49,
title = "Stability of the feller property for non-local operators under bounded perturbations",
abstract = "It is known that the Feller property of a semigroup is stable under a bounded perturbation of the infinitesimal generator. Applying this, we derive the Feller property for a class of integro-differential operators including symmetric stable-like processes.",
keywords = "Feller semigroup, Integro-differential operator, Stable-like process, Symmetric dirichlet form of jump-type",
author = "Yuichi Shiozawa and Toshihiro Uemura",
year = "2010",
month = "5",
doi = "10.3336/gm.45.1.12",
language = "English",
volume = "45",
pages = "155--172",
journal = "Glasnik Matematicki",
issn = "0017-095X",
publisher = "University of Zagreb",
number = "1",

}

TY - JOUR

T1 - Stability of the feller property for non-local operators under bounded perturbations

AU - Shiozawa, Yuichi

AU - Uemura, Toshihiro

PY - 2010/5

Y1 - 2010/5

N2 - It is known that the Feller property of a semigroup is stable under a bounded perturbation of the infinitesimal generator. Applying this, we derive the Feller property for a class of integro-differential operators including symmetric stable-like processes.

AB - It is known that the Feller property of a semigroup is stable under a bounded perturbation of the infinitesimal generator. Applying this, we derive the Feller property for a class of integro-differential operators including symmetric stable-like processes.

KW - Feller semigroup

KW - Integro-differential operator

KW - Stable-like process

KW - Symmetric dirichlet form of jump-type

UR - http://www.scopus.com/inward/record.url?scp=77954700782&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954700782&partnerID=8YFLogxK

U2 - 10.3336/gm.45.1.12

DO - 10.3336/gm.45.1.12

M3 - Article

AN - SCOPUS:77954700782

VL - 45

SP - 155

EP - 172

JO - Glasnik Matematicki

JF - Glasnik Matematicki

SN - 0017-095X

IS - 1

ER -